Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Infant has vomiting, dehydration, lethargic, irritated throat, cough. What is wrong?

My son is 10 months old. About 2 months ago he went through a spell for 2 weeks off and on of vomiting. It didnt happen at every feeding or more than 2 times a day or he would skip a day or two during that 2 week period. He also was very happy at the time and didn't loose any sleep or was he lethargic or dehydrated...he acted very normal besides the fact of vomiting. So I thought it could have came from teething. We now have been back to the dr and he has been out on an antibiotic and steroid because he has been wheezing and has irritated throat, white pockets on it and cough. That was Monday and he now has been projectile vomiting again for 4 days everyday again not at every feeding. Sometimes it has mucus sometimes it doesn't. Should there be something I ask the dr to look for
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

As the child is on steroids and antibiotics, there may be a possibility of gastritis development due to which the child may be having vomitings.

Steroid and most of the antibiotics usually cause gastric irritation leading to vomitings.

So these drugs should be given with feeding to lessen the gastric irritation.

And discuss this issue with your Pediatrician and get medication for his vomitings and gastritis.

Hope I have answered your query.

Answered: Thu, 18 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor